Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Proof of Edrei's spread conjecture


Author: Albert Baernstein II
Journal: Bull. Amer. Math. Soc. 78 (1972), 277-278
MSC (1970): Primary 30A70
MathSciNet review: 0294640
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Albert Edrei, Sums of deficiencies of meromorphic functions, J. Analyse Math. 14 (1965), 79–107. MR 0180678
  • 2. Albert Edrei, Sums of deficiencies of meromorphic functions. II, J. Analyse Math. 19 (1967), 53–74. MR 0215996

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A70

Retrieve articles in all journals with MSC (1970): 30A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12957-4